# SDR CED2006F00017

- Difficulty date: May 6, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- Engine: Ge CJ6106
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Plate
- Part number: 378A3
- Condition: Malfunctioned
- Location: Bleed Valve
- Component: Bleed Valve, Ge
- Component part number: 37E501502P110
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE NR 1 ENGINE STALLED.  THE FLIGHT CREW LT THE ENGINE RUNNING AT IDLE AND LANDED WITHOUT INCIDENT.  (K)
